Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Vitiligo in small patches on body, acne and dark patches on mouth, chin and forehead. Suggested sunscreen. Can they cause vitiligo ?

I have vitiligo in small patches on my body ( which has been dormant for a year now). There are no vitiligo patches on the face till now. however, I have always had a problem with dark patches and acne , specially around the mouth, chin and forehead . The dermatologist has suggested a sunscreen, plus ban-a-tan, glyco 6 and clearz plus. My question is this: Can any of these recommended creams cause vitiligo on the area of application? (since some of these seem to work on pigments). If not, I ll be happy to use the creams. Also, I have been am using only Clinique products as these are supposed to be free oft perfume and irritants. Is there any other commercially available cream / make-up I can use with this condition (vitiligo)? Thanks.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
thanks for your query
the cream you prescribed is for acne and its spot
one thing to be notice that all white or light lesion are not vitiligo ,let your dermatologist to decide it .
its better to avoid glyco 6 over white spot and consult dermatologist for the white spot as treatment depend upon the severity of lesion
i hope i naswered your question

Answered: Fri, 1 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor